RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2014, Volume 95, Issue 2, Pages 312–316 (Mi mz10417)  

This article is cited in 2 scientific papers (total in 2 papers)

Brief Communications

Double Exponential Lower Bound for the Number of Representations of Unity by Egyptian Fractions

S. V. Konyaginab

a Steklov Mathematical Institute of the Russian Academy of Sciences
b M. V. Lomonosov Moscow State University

Keywords: Egyptian fraction, Egyptian fraction of a rational number, Egyptian fraction representation of unity.

Funding Agency Grant Number
Russian Foundation for Basic Research 11-01-00329
Ministry of Education and Science of the Russian Federation НШ-6003.2012.1


DOI: https://doi.org/10.4213/mzm10417

Full text: PDF file (354 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2014, 95:2, 280–284

Bibliographic databases:

Document Type: Article

Citation: S. V. Konyagin, “Double Exponential Lower Bound for the Number of Representations of Unity by Egyptian Fractions”, Mat. Zametki, 95:2 (2014), 312–316; Math. Notes, 95:2 (2014), 280–284

Citation in format AMSBIB
\Bibitem{Kon14}
\by S.~V.~Konyagin
\paper Double Exponential Lower Bound for the Number of Representations of Unity by Egyptian Fractions
\jour Mat. Zametki
\yr 2014
\vol 95
\issue 2
\pages 312--316
\mathnet{http://mi.mathnet.ru/mz10417}
\crossref{https://doi.org/10.4213/mzm10417}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3267215}
\elib{http://elibrary.ru/item.asp?id=21276981}
\transl
\jour Math. Notes
\yr 2014
\vol 95
\issue 2
\pages 280--284
\crossref{https://doi.org/10.1134/S0001434614010295}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000335457200029}
\elib{http://elibrary.ru/item.asp?id=21866862}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84894798061}


Linking options:
  • http://mi.mathnet.ru/eng/mz10417
  • https://doi.org/10.4213/mzm10417
  • http://mi.mathnet.ru/eng/mz/v95/i2/p312

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Elsholtz Ch., “Egyptian Fractions With Odd Denominators”, Q. J. Math., 67:3 (2016), 425–430  crossref  mathscinet  zmath  isi  elib  scopus
    2. Goral H., Sertbas D.C., “Density and Finiteness Results on Sums of Fractions”, Proc. Amer. Math. Soc., 147:2 (2019), 567–581  crossref  mathscinet  zmath  isi  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:423
    Full text:60
    References:60
    First page:81

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019